# SDR QXEA2018060400211

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 3,058 hours, 1,655 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OBSERVED THE NR 1 ENGINE VIBRATION LP 3.0 AT TAKEOFF ROLL.   MONITORED VIBRATION DURING CLIMB, AND AS THE AIRCRAFT CLIMBED THROUGH FL250 FT, OBSERVED THE NR 1 LP VIBRATION TURN AMBER AND INDICATED 4.0 AU OTHER ENGINE PERIMETERS INDICATED NORMAL. COMPLIED WITH ABNORMAL CHECKLIST AND REDUCED THRUST LEVER TO 90.1 N1, NR 1 ENGINE LP VIBRATION REDUCED TO 3.5 AND INDICATED GREEN.  WAITED APROXIMATELY 1 MINUTE, ADVANCED THRUST SLOWLY AND VIBRATION INCREASED AGAIN TO 4.0.  RETURNED TO LAND AT DEPARTURE, WITH VIBRATION STABLE BETWEEN 1.6 AND 2.2 THROUGHOUT DESCENT AND LANDING.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  INSPECTED THEN NR 1 ENGINE INLET & EXHAUST FOR DAMAGE, NONE NOTED.   MANUALLY TURNED LP ROTOR ASSY AND FOUND NO UNUSUAL BINDING OR NOISE.   INSPECTED FAN BLADES FOR STIFF BLADES, NONE FOUND.   VERIFIED MAINTENANCE MESSAGES IAW AMM 45-45-00-970-803A,  NO MESSAGES FOUND.  PERFORMED AN ENGINE VIBRATION CHECK IAW LMM 72-00-00-760-041.  CHECKED GOOD.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
